# SDR VNAA2018032311101

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 32,733 hours, 32,003 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT ENCOUNTERED AN UINCOMMANDED YAW AT FL 2300 WHILE TRAVELING AT 300KTS. THE CREW RAN THE QUICK REFERANCE HANDBOOK AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT INCIDENT AND IS CURRENTLY IN WORK.
